Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having lower abdominal with fever, sleepy, no nausea or diarrhoea. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
67 year old male with lower abdominal pain on the left side. Pain began earlier this morning and has continued all day. It began higher on the left side and has gradually lowered throughout the day. Temperature, sleepy, no nausea and no diarrhia.
Posted Sun, 30 Jun 2013 in Abdominal Pain
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

Abdomen is a pandora's box and needs to be examined and observed. As the pain is in the lower left abdomen and associated with fever the chances of left uretric colic are more. Ureteric colic pain is very troublesome. I suggest that you get yourself examined by a doctor and get the following minimum investigations done:
1. Hemogram.
2. Urine routine.
3. Ultrasound of the whole abodmen.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor